# SDR 9JLA2021111633084

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N253TX
- Make and model: Cessna 680A
- Aircraft serial: 0253
- Aircraft time: 4,667 hours, 3,389 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Part number: 99145202
- Part serial: 2729
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS THE RIGHT HIGH PRESSURE BLEED AIR VALVE FAILED CAUSING THE FLIGHT TO BE CANCELLED. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE RIGHT ENGINE HIGH PRESSURE REGULATING SHUTOFF VALVE HAD FAILED. THE VALVE WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
